# SDR ASAQA0380700

- Difficulty date: October 29, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK 15K CHECK, FOUND FUSELAGE SKIN HAS THREE SCRATCHES AT 22 INCHES AFT OF L1 DOOR LOWER CORNER.  PERFORMED CLASS 1 PERMANENT REPAIR PER SRM 53-04.  (M)
